Ask an expert
Question

16 Mar 2007

Ovarian cysts and Postoval
G'day, I am 29 yrs old. just recently had laparotomy to have cyst removed as well as endometriosis. went of the pill 2 yrs ago & since then have had period every 2 weeks. dr said that all is well after surgery but month later went back to 2 weeks. she said that the pill caused the lining of my womb to become very thin which caused bleading. she then put me on postoval for 3 months. the 2nd month was hassel free, but period started in the middle of the 3 packet. i have since stopped taking postoval. am unable to reach dr as she is 4 hours away. am due for my yearly check up and hope there aren't any cysts. would love to have kids. should i keep taking the postoval or do you reccommend something else?

Thanks for your time
Answer 481 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your situation is complicated. Your doctor knows all your detaiuls. I would suggest that you discuss it with her.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19941 votes
Vote